# SDR DALA2015021701386

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION BELOW RUB STRIP ON INBD UPPER SURFACE AT RT INBD FLAP OTBD GUIDE VANE. RT INBD FLAP OTBD GUIDE VANE WAS REPAIRED IAW SRM 57-03 PARR 11.
